Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TERRIBLE HEADACHES

Anyone else experience terrible headaches while taking Ortho-Cyclen birth control pills after having your baby? I never had headaches like this b4 my son now it seems I can't ever get rid of my headache.

Answer Question
 
leann74016

Asked by leann74016 at 2:46 PM on Aug. 18, 2009 in Babies (0-12 months)

Level 16 (2,449 Credits)
Answers (4)
  • I know that whenever I spend a lot of time sitting up like in the rocking chair or carrying aroung my little man the I actually have a lot of back trouble that just gives me a hedache.  So if you are spending lots of nights up in the rocking chair that might be something that could be going on as well. 

    patchthatpays

    Answer by patchthatpays at 2:53 PM on Aug. 18, 2009

  • it can be a side effect. I'm on the ortho cyclen now w/o any problems, but the ortho try cyclen gave me horrible migranes. Ask your doc about a different pill.

    As other poster said, there could be other reasons too. Stress can have a big impact on headaches.
    Anonymous

    Answer by Anonymous at 2:55 PM on Aug. 18, 2009

  • I have been having headaches since I gave birth 12 weeks ago. I''m on the mini-pill...I've posted questions about it on here and people say it could be my hormones still working themselves out or it could be a side-effect from the epidural....my headaches aren't that bad so I'm giving it a little more time before I go to the doctor...good luck!! I know how awful they are.
    stepmom929

    Answer by stepmom929 at 2:57 PM on Aug. 18, 2009

  • This is a common side effect of an epidural, it is not unusual for them to last a year.
    rkoloms

    Answer by rkoloms at 2:58 PM on Aug. 18, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN